# SDR ASAA2019012427907

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,188 hours, 14,054 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250273030
- Condition: Failed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE HANDLE NOT LIGHTING UP ON FIRE TEST. GROUNDED - YES. PULLED AND TAGGED 6 CB'S/ CW TECH SERVICES REQUEST TO REPLACE ENGINE FIRE DETECT HARNESS MW0315 REF AMM 26-11-02-000/400-801. NR 2 ENGINE SELECTOR TEST SW PLACED IN THE BOTH POSITION. REMOVED TAGS AND RESET 6CB'S AND TESTED GOOD REF AMM 26-11-710-801.
